MathSciNet Relay Station
MathSciNet bibliographic data
MR313880 47D15 (46L99 47B10)
Holub, J. R. On subspaces of separable norm ideals. Bull. Amer. Math. Soc. 79 (1973), 446–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement